# SDR UHLA2012031100094

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 20,947 hours, 12,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE ARM/DISARM LEVER IS DIFFICULT TO MOVE.  F/A COMPLAINS IT STICKS WHEN MOVING TO ARMED POSITION.  FOUND STICKING ON ARM/DISARM LEVER TO BE CAUSED BY DIRT BUILD UP.  CLEANED AND LUBRICATED LEVER AS REQUIRED IAW EMB 170 MM 52-42-00.
